On the IYB-property in some solvable groups

Eisele, F. (2013). On the IYB-property in some solvable groups. Archiv der Mathematik, 101(4), pp. 309-318. doi: 10.1007/s00013-013-0569-1

Text - Accepted Version
Download (156kB) | Preview


A finite group G is called Involutive Yang-Baxter (IYB) if there exists a bijective 1-cocycle χ:G⟶M for some ZG -module M. It is known that every IYB-group is solvable, but it is still an open question whether the converse holds. A characterization of the IYB property by the existence of an ideal I in the augmentation ideal ωZG complementing the set 1−G leads to some speculation that there might be a connection with the isomorphism problem for ZG . In this paper we show that if N is a nilpotent group of class two and H is an IYB-group of order coprime to that of N, then N⋊H is IYB. The class of groups that can be obtained in that way (and hence are IYB) contains in particular Hertweck’s famous counterexample to the isomorphism conjecture as well as all of its subgroups. We then investigate what an IYB structure on Hertweck’s counterexample looks like concretely.

Item Type: Article
Additional Information: The final publication is available at Springer via http://dx.doi.org/10.1007/s00013-013-0569-1
Uncontrolled Keywords: Involutive Yang-Baxter groups, Integral group rings
Subjects: Q Science > QA Mathematics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/13181

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics